# SDR 9506099163

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Panel
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE RIGHT SIDE TRIPLE SLOTTED FLAP ARM BECAME DISCONNECTED RESULTING IN A 5 INCH CRACK IN THE TRAILING EDGE PANEL XEF 111.250, 2 FEET FORWARD OF THE TRAILING EDGE.  ALSO, FOUND A CRACK IN THE -12R ANGLE.  REPLACED PANEL AND REPAIRED ANGLE PER EA 91-097074.
